# SDR 01FDEA00505

- Difficulty date: June 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 20,990 hours, 4,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Disconnected
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND CABLE HANGING FROM LEFT INBD FLAP FAIRING.
